Discovery - University of Dundee - Online Publications

Library & Learning Centre

Global convergence of a reaction-diffusion predator-prey model with stage structure for the predator

Standard

Global convergence of a reaction-diffusion predator-prey model with stage structure for the predator. / Xu, Rui; Chaplain, M. A. J.; Davidson, F. A.

In: Applied Mathematics and Computation, Vol. 176, No. 1, 2006, p. 388-401.

Research output: Contribution to journalArticle

Harvard

Xu, R, Chaplain, MAJ & Davidson, FA 2006, 'Global convergence of a reaction-diffusion predator-prey model with stage structure for the predator' Applied Mathematics and Computation, vol 176, no. 1, pp. 388-401., 10.1016/j.amc.2005.09.028

APA

Xu, R., Chaplain, M. A. J., & Davidson, F. A. (2006). Global convergence of a reaction-diffusion predator-prey model with stage structure for the predator. Applied Mathematics and Computation, 176(1), 388-401. 10.1016/j.amc.2005.09.028

Vancouver

Xu R, Chaplain MAJ, Davidson FA. Global convergence of a reaction-diffusion predator-prey model with stage structure for the predator. Applied Mathematics and Computation. 2006;176(1):388-401. Available from: 10.1016/j.amc.2005.09.028

Author

Xu, Rui; Chaplain, M. A. J.; Davidson, F. A. / Global convergence of a reaction-diffusion predator-prey model with stage structure for the predator.

In: Applied Mathematics and Computation, Vol. 176, No. 1, 2006, p. 388-401.

Research output: Contribution to journalArticle

Bibtex - Download

@article{b94ef7f8e9e34811843bed005b5cb637,
title = "Global convergence of a reaction-diffusion predator-prey model with stage structure for the predator",
keywords = "Reaction-diffusion, Stage structure, Time delay, Predator-prey model",
author = "Rui Xu and Chaplain, {M. A. J.} and Davidson, {F. A.}",
note = "dc.publisher: Elsevier",
year = "2006",
doi = "10.1016/j.amc.2005.09.028",
volume = "176",
number = "1",
pages = "388--401",
journal = "Applied Mathematics and Computation",
issn = "0096-3003",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Global convergence of a reaction-diffusion predator-prey model with stage structure for the predator

A1 - Xu,Rui

A1 - Chaplain,M. A. J.

A1 - Davidson,F. A.

AU - Xu,Rui

AU - Chaplain,M. A. J.

AU - Davidson,F. A.

PY - 2006

Y1 - 2006

N2 - A Lotka–Volterra type reaction–diffusion predator–prey model with stage structure for the predator and time delay due to maturity is investigated. By successively modifying the coupled lower–upper solution pairs, sufficient conditions independent of the effect of spatial diffusion are derived for the global convergence of positive solutions to the proposed problem.

AB - A Lotka–Volterra type reaction–diffusion predator–prey model with stage structure for the predator and time delay due to maturity is investigated. By successively modifying the coupled lower–upper solution pairs, sufficient conditions independent of the effect of spatial diffusion are derived for the global convergence of positive solutions to the proposed problem.

KW - Reaction-diffusion

KW - Stage structure

KW - Time delay

KW - Predator-prey model

U2 - 10.1016/j.amc.2005.09.028

DO - 10.1016/j.amc.2005.09.028

M1 - Article

JO - Applied Mathematics and Computation

JF - Applied Mathematics and Computation

SN - 0096-3003

IS - 1

VL - 176

SP - 388

EP - 401

ER -

Documents

Library & Learning Centre

Contact | Accessibility | Policy